MathSciNet Relay Station
MathSciNet bibliographic data
MR941677 (89m:58092) 58F07 (14K25 35Q20)
Dubrovin, B. A.; Natanzon, S. M. Real theta-function solutions of the Kadomtsev-Petviashvili equation. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 52 (1988), no. 2, 267--286, 446; translation in Math. USSR-Izv. 32 (1989), no. 2, 269–288
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement